Drug eruptions are common adverse reactions to drug therapy and are a frequent reason for consultation in clinical practice. Even though any medication can potentially cause an adverse cutaneous reaction, some drugs are implicated more commonly than others. Histologically, drugs can elicit a variety of inflammatory disease patterns in the skin and panniculus, no pattern being specific for a particular drug. The most common pattern elicited by systemically administered medications is the perivascular pattern. Psoriasiform or granulomatous patterns are rarely caused by medications. The usual histologic patterns of drug eruptions are discussed in this review using the basic patterns of inflammatory diseases. Clinicopathologic correlation is established for relevant patterns. However, the changes of drug-induced skin disease must be made considering clinical presentation, histopathological analysis, and course of the disease.